MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10011
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori assisted tka surgery, the ri bone pins 4 mm x 152 mm bent.The procedure was finished with a smith and nephew back up device without significant delays.The patient was not harmed.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
Section d10 was updated.Section h10: the ri bone pins 4 mm x 152 mm qty: 2, part number rob10011, used for treatment was not returned for evaluation.An image was provided.A relationship between the reported event and the device was established.The reported problem was confirmed with a visual inspection.The images provided confirmed the device is bent.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, part revision or software version is required to link the device to a dhr or nc investigation.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.The most likely cause of this event is associated with product mishandling during insertion or removal.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Internal complaint reference number: (b)(4) section h6 (impact code) was corrected.

Brand Name
RI BONE PINS 4 MM X 152 MM QTY: 2
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14538345
Report Number3010266064-2022-00403
Device Sequence Number5489771
Product Code OLO
UDI-Device Identifier00885556757307
UDI-Public00885556757307
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10011
Device Catalogue NumberROB10011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date05/28/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORI ROBOTICS, SERIAL: (B)(6)
Patient SexUnknown